Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 273, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 18, 2012, 3:41 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 3:41 PM CDT (20:41 UTC)
- Expired
- Jul 18, 2012, 4:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2917 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS54 KOHX 182041
SVROHX
TNC147-165-182130-
/O.NEW.KOHX.SV.W.0273.120718T2041Z-120718T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
341 PM CDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 430 PM CDT
* AT 339 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR ORLINDA...
MOVING SOUTH AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...
CROSS PLAINS...
WHITE HOUSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
&&
LAT...LON 3645 8630 3640 8681 3665 8686 3666 8659
3664 8656 3666 8651 3666 8636
TIME...MOT...LOC 2041Z 346DEG 6KT 3661 8663
$$
SHAMBURGER2 follow-up statements
683
WWUS54 KOHX 182105
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
405 PM CDT WED JUL 18 2012
TNC147-165-182130-
/O.CON.KOHX.SV.W.0273.000000T0000Z-120718T2130Z/
ROBERTSON TN-SUMNER TN-
405 PM CDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMNER AND EASTERN ROBERTSON COUNTIES UNTIL 430 PM CDT...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CROSS PLAINS...OR 15 MILES EAST OF SPRINGFIELD...MOVING SOUTH AT 5
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CROSS PLAINS AROUND 415 PM CDT.
WHITE HOUSE AROUND 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3645 8630 3640 8681 3665 8686 3666 8659
3664 8656 3666 8651 3666 8636
TIME...MOT...LOC 2105Z 346DEG 6KT 3657 8662
$$
ROSE868
WWUS54 KOHX 182123
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
423 PM CDT WED JUL 18 2012
TNC147-165-182133-
/O.EXP.KOHX.SV.W.0273.000000T0000Z-120718T2130Z/
ROBERTSON TN-SUMNER TN-
423 PM CDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMNER AND EASTERN
ROBERTSON COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3645 8630 3640 8681 3665 8686 3666 8659
3664 8656 3666 8651 3666 8636
TIME...MOT...LOC 2123Z 346DEG 6KT 3654 8661
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:25 PM CDT, 16 minutes earlier.
Area forecast discussion, Jul 18, 3:25 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 325 PM CDT WED JUL 18 2012 .DISCUSSION... ...AMPLE CHANCES FOR RAINFALL THROUGH THE NEXT 48 HOURS... CURRENT SETUP ACROSS THE U.S. INCLUDES RIDGING OVER THE PLAINS AND MID-MS VALLEY REGION...WITH TROUGHING OFF THE PAC COAST AND OVER THE NEW ENGLAND STATES. MOST OF MIDDLE TN IS CAUGHT IN BETWEEN IN AN ACTIVE N-NW FLOW PATTERN. A COUPLE OF DISTURBANCES MOVING SOUTHEAST ACROSS THE GREAT LAKES/OHIO VALLEY WILL ROTATE AROUND THE RIDGE AND PRODUCE SCATTERED CONVECTION MAINLY OVER THE PLATEAU TODAY. GIVEN CURRENT RADAR TRENDS...BUMPED THIS UP TO NUMEROUS/LIKELY OVER THE PLATEAU AND EAST OF 65 NEAR THE AL BORDER...WITH SCATTERED CONVECTION ELSEWHERE THROUGH THE REST OF THE AFTERNOON. THE THREAT OF STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE THROUGH THE AFTERNOON HOURS UNTIL SUNSET AND CONDITIONS STABILIZE. WILL TAPER OFF POPS TO SLIGHT TO LOW CHC POPS FROM WEST TO EAST THROUGH MIDNIGHT WITH ISOLATED CELLS POSSIBLE THEREAFTER. A FRONTAL BOUNDARY AND UPPER-LEVEL DISTURBANCE OVER THE UPPER MIDWEST WILL DIVE SOUTHEAST AND APPROACH MIDDLE TN BY LATE FRIDAY. AHEAD OF THESE FEATURES...PRECIPITATION CHANCES WILL INCREASE AND SHOWERS/STORMS WILL BECOME MORE WIDESPREAD AND MORE ORGANIZED. STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE FOR THURSDAY...ESPECIALLY FURTHER NORTH NEAREST THE APPROACHING FRONT (NORTH OF I-40). WITH PWATS OVER TWO INCHES PROGGED...HEAVY RAIN WILL OCCUR AND LOCALIZED FLOODING ISSUES MAY ARISE. WET MICROBURSTS AND PERHAPS SOME HAIL WILL BE POSSIBLE AS WELL. TRIMMED BACK HIGHS A BIT TOMORROW...AND ESPECIALLY ON FRIDAY WITH THE FRONTAL PASSAGE EXPECTED. MANY LOCATIONS WILL STRUGGLE TO REACH 90 DEGREES FRIDAY AFTERNOON. HAVE POPS INCREASING TO LIKELY TOMORROW AND FRIDAY...WITH CHANCES DECREASING NORTH TO SOUTH BEHIND THE FRONT LATE FRIDAY NIGHT. THE BEST CHANCES FOR HEAVY RAINFALL WILL BE THURSDAY EVENING AND AGAIN FRIDAY...WHERE WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM 1-2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 3 OR MORE INCHES POSSIBLE. MUCH DRIER AIR WILL FILTER INTO THE REGION BEHIND THE MAIN UPPER TROUGH/SURFACE BOUNDARY THAT TRIES TO PUSH SOUTH BY SATURDAY MORNING. WILL HOLD ONTO SLIGHT-LOW CHC POPS OVER THE SOUTHEAST TWO-THIRDS OF THE CWA THRU SATURDAY AFTERNOON...BUT CONDITIONS LOOK MOSTLY DRY SAT NIGHT - SUN NIGHT OTHER THAN A COUPLE ISOLATED CELLS OVER THE PLATEAU SUNDAY AFTERNOON. DIURNAL POPS SHOULD RETURN MONDAY AFTERNOON AS THE UPPER RIDGE FLATTENS OUT AND GULF MOISTURE RETURNS. WITH THE FLATTENING/WEAKENING RIDGE...AN ACTIVE NORTHWEST FLOW PATTERN WILL AGAIN RETURN TO THE LOWER OHIO RIVER VALLEY AND PERHAPS GIVE MIDDLE TN MORE ORGANIZED CONVECTION. FOR NOW WILL STICK WITH ISOLATED/LOW CHANCE DIURNALLY-DRIVEN CONVECTION MON-WED NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 94 75 90 / 30 60 60 60 CLARKSVILLE 73 91 74 90 / 20 50 50 60 CROSSVILLE 70 86 71 84 / 40 60 60 60 COLUMBIA 73 93 75 89 / 30 60 60 60 LAWRENCEBURG 73 93 73 88 / 30 50 60 60 WAVERLY 74 92 74 89 / 20 50 60 60 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AL
Hazardous weather outlook, Jul 18, 5:13 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 513 AM CDT WED JUL 18 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-191030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 513 AM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT. SOME STORMS WILL POSSIBLY BE STRONG TO SEVERE WITH HEAVY RAIN AND GUSTY TO DAMAGING WINDS. SOME LOCALIZED FLOODING WILL BE POSSIBLE WITH THE HEAVIER DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EXIST THURSDAY AND FRIDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP BOTH DAYS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Jul 18, 1:40 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT WED JUL 18 2012
TNZ075-077-181930-
BEDFORD-COFFEE-
140 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD AND COFFEE COUNTIES...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING SOUTHEAST AT 15 MPH.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3552 8660 3563 8643 3543 8612 3533 8626
3534 8626 3535 8625 3538 8628 3540 8626
3541 8628 3538 8632 3536 8633 3535 8639
3532 8644
11Special weather statement, Jul 18, 2:02 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
202 PM CDT WED JUL 18 2012
TNZ077-079-182000-
COFFEE-GRUNDY-
202 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE AND
SOUTHWESTERN GRUNDY COUNTIES...
AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MANCHESTER...MOVING
SOUTHEAST AT 5 MPH.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3523 8581 3522 8588 3529 8594 3531 8600
3534 8604 3535 8613 3542 8618 3553 8600
3530 8563 3528 8570 3524 8569 3521 8574
3521 8577
SHAMBURGERSpecial weather statement, Jul 18, 2:25 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CDT WED JUL 18 2012
TNZ028-182015-
WILSON-
225 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR WILSON COUNTY...
AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF LEBANON...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM WILL BE NEAR...
WATERTOWN BY 315 PM CDT.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3612 8607 3604 8605 3596 8620 3597 8622
3596 8625 3597 8625 3597 8630 3598 8631
3618 8642 3627 8623
SHAMBURGERSpecial weather statement, Jul 18, 2:29 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CDT WED JUL 18 2012
TNZ033-182030-
OVERTON-
229 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR OVERTON COUNTY...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF LIVINGSTON...MOVING
SOUTHEAST AT 5 MPH.
THIS STORM WILL BE NEAR...
LIVINGSTON BY 310 PM CDT.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3646 8515 3643 8514 3641 8512 3631 8512
3622 8535 3645 8548 3650 8544 3650 8540
3649 8540 3649 8539 3651 8538 3653 8533
3652 8531 3654 8527
SHAMBURGERSpecial weather statement, Jul 18, 3:27 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CDT WED JUL 18 2012
TNZ032-065-182115-
PUTNAM-WHITE-
327 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM AND NORTHERN WHITE
COUNTIES...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COOKEVILLE...MOVING SOUTH AT 5 MPH.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3618 8534 3592 8536 3601 8566 3605 8568
3624 8555 3624 8553
SHAMBURGERSpecial weather statement, Jul 18, 3:37 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUL 18 2012
TNZ007-008-182115-
ROBERTSON-SUMNER-
337 PM CDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND SUMNER COUNTIES...
AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF PORTLAND TO 8 MILES NORTH OF SPRINGFIELD...OR ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF GALLATIN TO 8 MILES NORTH OF
SPRINGFIELD...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS WILL BE NEAR...
SPRINGFIELD BY 405 PM CDT.
PORTLAND BY 410 PM CDT.
CROSS PLAINS BY 415 PM CDT.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3665 8622 3663 8620 3645 8623 3641 8689
3665 8703 3666 8659 3664 8656 3666 8651
3666 8635
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:04 AM CDT | Special Weather Statement | OHX | Cumberland | 41 min |
| Jul 18, 11:27 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 33 min |
| Jul 18, 11:54 AM CDT | Areal Flood Advisory | OHX | Cumberland | 111 min |
| Jul 18, 12:29 PM CDT | Special Weather Statement | OHX | DeKalb | 46 min |
| Jul 18, 1:21 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 39 min |
| Jul 18, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 38 min |
| Jul 18, 1:40 PM CDT | Special Weather Statement | OHX | Bedford | 50 min |
| Jul 18, 1:59 PM CDT | Areal Flood Advisory | OHX | Coffee | 2 hr |
| Jul 18, 2:02 PM CDT | Special Weather Statement | OHX | Grundy | 58 min |
| Jul 18, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 50 min |
| Jul 18, 2:29 PM CDT | Special Weather Statement | OHX | Overton | 61 min |
| Jul 18, 2:59 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Pickett | 31 min |
| Jul 18, 3:27 PM CDT | Special Weather Statement | OHX | Putnam | 48 min |
| Jul 18, 3:37 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 38 min |
| Jul 18, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 27 min |
| Jul 18, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 31 min |
| Jul 18, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 28 min |
| Jul 18, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Houston, Montgomery, Robertson, Stewart | 34 min |
| Jul 18, 4:50 PM CDT | Special Weather Statement | OHX | Lawrence | 25 min |
| Jul 18, 4:56 PM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
| Jul 18, 5:09 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 36 min |
| Jul 18, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 32 min |
| Jul 18, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 16 min |
| Jul 18, 5:51 PM CDT | Special Weather Statement | OHX | Humphreys | 24 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 34 min |
| Jul 18, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 30 min |
| Jul 18, 6:29 PM CDT | Special Weather Statement | OHX | Benton, Hickman, Humphreys | 31 min |
| Jul 18, 6:39 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 36 min |
| Jul 18, 6:49 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.